# SDR DALA2025081306052

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 76,465 hours, 28,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL INTERCOSTALS (9 EAS) BTW STA 450 TO STA 500I WAS FOUND AFTER REMOVAL OF LH SIDE PLATE AT FWD CARGO COMPARTMENT. INTERCOSTALS (9 EAS) BTW STA 500 TO STA 500I OF LH SIDE PLATE AT FWD CARGO COMPARTMENT WAS REPLACED PER B737-800 SRM 51-40-02-0G.
